# SDR UIEA2019120215968

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,725 hours, 19,769 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WEAK MESSAGE FLASHING ON CAPTAIN'S LOWER DISPLAY DURING CLIMB OUT PERFORMED OPS TEST OF THE WEATHER RADAR SYSTEM, FOUND NO FAULTS AT THIS TIME. OPS CHECK GOOD IAW AMM 34-43-00
